# SDR DLM88070845

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 47,202 hours, 36,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59304953
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBOARD FLAP OUTBOARD GUIDE VANE WAS FOUND DELAMINATED AT HMV.  THE DAMAGE WAS REPAIRED PER ER/A 462557-14 AND APPROVED PER BOEING MESSAGE 1-387586211-3, DATED JUNE 25, 2007.
